# SDR SWAA2021061875759

- Difficulty date: May 22, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 52,475 hours, 31,228 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 663 Rbl46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IB HOLE ON LOWER CHORD LONGITUDINAL FLOOR BEAM RBL 45.57 AT BS663 CENTER PASSENGER CABIN ; 2021-229906 / REPAIRED LOWER CHORD LOWER LONGITUDINAL FLOOR BEAM RBL 45.57 AT BS 663 CENTER PASSENGER CABIN IAW EA# 21-153-01516 BARCODE TTG8Q005FNBT; EA# 21-153-01516-WIP1 BARCODE TTG8Q0059CRX; AND EA# 21-153-01516-WIP2 BARCODE TTG8Q005CCTM;REPAIRED LOWER CHORD LOWER LONGITUDINAL FLOOR BEAM RBL 45.57 AT BS 663 CENTER PASSENGER CABIN IAW EA# 21-153-01516 BARCODE TTG8Q005FNBT; EA# 21-153-01516-WIP1 BARCODE TTG8Q0059CRX; AND EA# 21-153-01516-WIP2 BARCODE TTG8Q005CCTM RII AND MAJOR REPAIR.;SUMMARY EA 21-153-01516 HAS BEEN APPROVED; ACTIVATED; AND ADDED AS A SUBTASK TO FAULT TTG8Q0055DBN.;TOOL USED P/N: NORTEC 500D; S/N: N500X11290U021704 AND DUE DATE: 08-OCT-21.;TOOL USED: CALIPER P/N 500-197-30; S/N A18135091; DUE DATE 28-JUN-21;TOOL USED: CALIPER P/N:700-113-10; S/N:0019306 DUE DATE:14-OCT-21;TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 22-JAN-22.;TOOL USED: P/N:NORTEC 600D; S/N: 190023010; DUE DATE: 01-DEC-21
